# SDR FDEA202010192671

- Difficulty date: October 19, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N168FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63100
- Aircraft time: 3,512 hours, 1,625 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Fitting
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON NACELLE CENTER FITTING IS CRACKED ON THE INBOARD AND OUTBOARD SIDES REPAIRED NR 1 PYLON NACELLE CENTER FITTING INBOARD AND OUTBOARD SIDES, IAW B767 SRM 54-52-71.
